# SDR ASAA2024080551935

- Difficulty date: August 5, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 64,463 hours, 19,110 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STAB LOWER SKIN CRACK INDICATION BETWEEN STAB STA 92.70 AND 101.90 AT REAR SPAR FORWARD OF THE FORWARD FASTENER ROW. GROUNDED - YES. REPAIRED CRACK ON R/H HORIZONTAL STAB LOWER SKIN BETWEEN STA 92.70 AND 101.90 AT REAR SPAR IAW B737-NG SRM 55-10-01-2R-11. REMOVED AND REINSTALLED LEADING EDGE IAW B737-NG AMM 24-41-21-000-801, AMM 27-41-21-400-801, AMM 55-10-00-000-801, AND AMM 55-10-00-400-801. CATEGORY B REPAIR REQ INSPECTION THREHOLD AT 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTION EVERY 9,000 FLIGHT CYCLES IAW B737-NG SRM 55-10-01-2R-11.
